Hi everyone, I found this site really marvelous, but I have great difficulty to post.
I do not know if it is the right place but here its goes.
I have been taking 120mg/day oxy-contin with 60mg of supeudol. I have recently stop taking all my medecine 6 days ago cold-turkey, regardless of the warning of not doing it on your own.
I am on my 7th day today and the only withdrawn symptoms left is my relentless knee.
The last 6 days was just PURE HELL. abdomen cramps, diharhea, agitation, insomnia, sweating, chivers, tearing, runny nose, sore bones and the last day just crying ( not for the drug ) but for no reasons.
Because I am so far in the process I do not want to take any more pills ans would like to know:
Why they always advise you, not to stop on your own or stop cold turkey.
I have many more things I would like to share with some one, but as it is my first posting I would like to know , if it is working first.
Thanks in advance to any one of you who answer.